

# **PROGRAM**

# Wednesday March 14 | es - the new objectivity

from 6.00 PM | Four Points by Sheraton

lungo aperitivo with special dishes, drinks & the best music by WUPWUP

### Thursday March 15 | WAITING FOR... kunStart 12 @MUSEION + FOUR POINTS BY SHERATON

6.00 PM Atrium Four Points by Sheraton

Welcome meeting for kunStart 12 exhibitors

Departure for Museion with Rainer Ganahl (with e-bike or with own car)

7.00 - 10.00 PM | Museion | via Dante 6, Bolzano

OPENING EXHIBITION & GUIDED VISIT MUSEION + Special bike projects kunStart 12

7.00 pm Opening exhibition Art = Life = Art Dada > Fluxus. From the Museion collection

+ welcome drink

Presentation of **Gianfranco Baruchello's** special installation **"La Scorta" (Ecologia e Potere)**, **2012** produced for kunStart 12 in collaboration with RAM radioartemobile, Rome

**8.00 pm** Guided visit to the museum's exhibitions (reservation: Tel. +39 0471 223435)

Sonia Leimer - Along those lines (project room)

Claire Fontaine curated by Letizia Ragaglia

9.00 pm Artist talk with RAINER GANAHL in occasion of his solo show I WANNA BE...at kunStart 12

6.00 PM - 1.00 AM | Four Points by Sheraton

WUPWUP plays KUNSTART \*es & wupwup pre/opening kunStart 12

food, drinks, happenings, atmosphere, music by the wupwup collective and international music guests

# Friday March 16 | FAIR + kun Start OPENING PARTY

KUNSTART 12 Opening hours: 10.00 AM - 10.00 PM

Hall B-Fiera Bolzano | Messe Bozen Ticket: 8 € (online 4€), family ticket 16 €

11.00 AM ARREDO stage, hall C, corridor C28

**INAUGURATION ARREDO** 

12.00 AM piazza Fiera, container 19x19

19x19 Candidature Venice together with the North-East for European Capital of Culture 2019 INAUGURATION CONTAINER

4.00 PM | Vajolet conference room, gallery 0

Between therapy and social vanguard: the role and ethical implications of contemporary art practice

Live video lecture Prof. David Tomasi (live from the U.S.A.), Giorgio Degasperi (live from Bologna) and Raffaele Virgadaula

4.30 - 6.00 PM Latemar conference room, gallery 0

**2nd meeting D/A/C Round Table PRODUCERS vs ARTISTS** produced and organized by Ram radioartemobile Rome. The artists **Gianfranco Baruchello**, **Rainer Ganahl** and **Daniele Puppi**, meet the South-Tyrolean entrepreneurs of the bike sector Maurizio De Concini and Ingrid Dellago (TC Mobility), Franz Viehweider (PimpGarage) and Hugo Götsch (association

"Südtirol Rad - Bici Alto Adige")

6.00 - 6.30 PM BORDERLINE. kunStart12: a glocal art fair. Visit guided by Hannes Egger to the regional section interfaced with the emerging art proposals of other cultural peripheries and border territories. Meeting Point: entrance B07/hall B kunStart/corridor B07. Free admission. Duration: 30 min.

#### kun Start OPENING PARTY

7.00 - 10.00 PM | hall B kunStart (Access only with invitation)

#### kun\_Start OPENING PARTY

**7.00 pm** official opening with guests

7.30 pm presentation Focus Korea

South-Tyrolean specialties tasting with Gletscherhans + dj-set by Stefano Bernardi

8.30 - 9.00 pm | guided visit Focus Korea with Valerio Dehò, Cheonchong Hoon and Ho Jin Jung

Meeting Point: entrance B07/hall B kunStart/corridor B07. Free admission. Duration: 30 min.

### 9.00 PM - 3.00 AM | Four Points by Sheraton

10.30 pm South Korea vs. South Tyrol GLOBAL CROSSING music&dance performance curated by Raffaele Virgadaula

\* baritone-solo Byung-Kwan WOO

music: Ggum-gil by Dong-Hwan Kim and Vorrei Morire by Francesco Paolo Tosti

- \* performance b-boys BURST FIELD (Korean Break Dance) + TANZSCHMIEDE/FUCINADANZA (SchuahplattlerInnen)
- \* Markus Prieth (Gitarre Jodel), Veronika Egger (Geige Jodel), Daniel Faranna (Kontrabass Jodel)

& Live electronics by Stefano Bernardi

# 11.00 pm - 3.00 am Clubbing dj Raffajet & WUP WUP

from 9.00 pm dinner @ Restaurant Valier & Rosengarten

Korean Barbecue (35 € per person) or restaurant à la carte with table reservation (Tel. +39 0471 1950000)

# 10.00 PM - xx.00 AM COUNTDOWN-design venue via Macello 47

FINISSAGE COUNTDOWN-design exhibition

00.00 h Late Night Show

drinks, food & DESIGNERS PERFORMANCE

# Saturday March 17 | FAIR + GLOCAL ROOKIE + kunSt\_off GALLERIES NIGHT

KUNSTART 12 Opening hours: 10.00 AM - 6.00 PM

Hall B-Fiera Bolzano | Messe Bozen Ticket: 8 € (online 4€), family ticket 16 €

1.30 - 3.00 PM Vajolet conference room, gallery 0

A CASA ROSANNA video presentation by Hyon Soo Kim with an introduction by Rosanna Chiessi and Valerio Dehò

3.00 - 5.00 PM | Latemar conference room, gallery 0

**DESIGN AUCTION: countdown-Design: UPCYCLED** 

# 3.00 - 5.00 PM | Vajolet conference room, gallery 0

Skyline - Press symposium curated by Silvia Conta

A round table with national and local contemporary art magazines that since many years are main players of the Italian art scene or that have recently taken their first steps

4.30 - 5.00 PM | Guided visit *Talents of tomorrow* (artists under 35 of "The Glocal Rookie of The Year" Award, Start III SKB, Museion Award, Transart Prize and a selection of young talents presented by the galleries) with Valerio Dehò Meeting Point: entrance B07/hall B kunStart/corridor B07. Free admission. Duration: 30 min.

5.00 PM | Glocal Rookie Award Area

THE GLOCAL ROOKIE OF THE YEAR: Proclamation of the winners

### kunSt off GALLERIES NIGHT

6.00 - 12.00 PM | Various locations Bolzano

kunSt\_off GALLERIES NIGHT curated by Sonja Steger

Discover contemporary art venues in Bolzano during our first galleries night

Check kunSt\_off GALLERIES NIGHT detailed program for schedules and venues

### Sunday MARCH 18 | FIERA + kinderArt + KUNSTMERANOARTE

KUNSTART 12 Opening hours: 10.00 AM - 6.00 PM

Hall B-Fiera Bolzano | Messe Bozen Ticket: 8 € (online 4€), family ticket 16 €

12.00 AM - 1.00 PM Vajolet conference room, gallery 0

WINE OR ART? art in wine and wine in art...

Discussion/tasting with the winegrower Franz Pfeil of the Kränzelhof mansion and the Korean artist Hyon Soo Kim

**2.00** PM - **2.30** PM **guided visit** *Focus Korea* with Valerio Dehò, Cheonchong Hoon e Ho Jin Jung **Meeting Point:** entrance B07/hall B kunStart/corridor B07. Free admission. Duration: 30 min.

2.30 - 3.00 PM Vajolet conference room, gallery 0

Presentation of the artworks by **MinJi Kim** (a blu pill) and **Alessandro Dal Pont** (Love Song by Armstrong) on display at **Focus Korea** with an introduction by Gianluca D'Incà Levis

3.00 - 4.00 PM Latemar conference room, gallery 0

#### WONDER ISLAND - Kids' rooms in the digital era

Presentation of the project for kids between 14 and 19 years "Rooms in South Tyrol" organized by the Department of Italian Culture in collaboration with four South-Tyrolean youth centers. Curator: Denis Isaia Afterwards visit a kids' design room in the kinderArt area

4.00 - 5.00 PM | Vajolet conference room, gallery 0

#### **OPEN CITY MUSEUM - Socio-cultural action through art**

Presentation of Martha Jiménez-Rosano's cultural project that conceives the municipal museum as a meeting place where to exchange different experiences within the social community of a city. Keynote speakers: Martha Jiménez-Rosano and Giovanni Melillo Kostner.

5.00 PM | booth B10-71 Werkbank Lana

### ICHBINICH

Performance of the artist Sara Schwienbacher in occasion of the project "PASS #2" by meraner gruppe

### kinderArt ART LABS AND GUIDED VISITS FOR KIDS

in collaboration with Bimbi in fiera/Kindermesse

11.00 AM - 6.00 PM kinderArt Area, gallery -1

### ARTLAB

Artlabs for kids with Annalisa Bassani, Sara Schwienbacher and Hannes Egger

### I LOVE MY ROOM

Kids chill area in a kids' design room + photo exhibition "I LOVE MY ROOM"

#### **ARTREK**

Guided visits for kids to the kunStart and Arredo pavilion curated by Hannes Egger

Visits start from the kinderArt Area at: 12.00 am, 2.00 pm, 3.00 pm, 4.00 pm (duration 30 min.)

Free admission

# kunstMeran | oarte

8.00 PM - 9.00 PM | kunstMeran | oarte | Portici 163, Merano

#### **NEW ARCHITECTURE IN SOUTH TYROL 2006-2012**

Curator: Flavio Albanese. In collaboration with Architekturstiftung Südtirol and Südtiroler Künstlerbund

## 8.00 pm ARCHITOUR

Guided visit to the exhibition (reservation: Tel. +39 0473 212643) with the architects of the Architekturstiftung Südtirol